Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe to have Gaba along with Prozac and Klonopin?

HI, i am taking prozac 20mg a day and am currently withdrawling off klonopin was on 3mg a day and now down to 1 taken in .50 2 times a day, i want to start taking zen life it is a combo of gaba, mag, b6 and some lemon balm ive heard great things and i just cant bare the withdrawl any more im having a really tough time the lower i get :( so i went out today and bought resque remedy and gaba 750mg, and i was wondering till my zen life comes in can i take the gaba with the prozac and klonopin, i plan on being off all before i take the zen life but need something to help me cope besides a glass of wine :) thanks for your help .Gina
Fri, 16 Jan 2015
Report Abuse
General & Family Physician 's  Response
Hello.Welcome to the HCM
Brief...Do not start and stop taking antidepresants without discussing with your doctor.
Detailed answer..Since klonopin has no known drug interaction with any drug.And Prozac can be taken with gaba.Since klonopin and prozac are antidepressants and if these medications are taken and stopped haphazardly,they could cause more harm than favour.My opinion would be get checked by your doctor first ,who prescribed you these medicines and discuss further .
Regards,Dr.Maheshwari
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is it safe to have Gaba along with Prozac and Klonopin?

Hello.Welcome to the HCM Brief...Do not start and stop taking antidepresants without discussing with your doctor. Detailed answer..Since klonopin has no known drug interaction with any drug.And Prozac can be taken with gaba.Since klonopin and prozac are antidepressants and if these medications are taken and stopped haphazardly,they could cause more harm than favour.My opinion would be get checked by your doctor first ,who prescribed you these medicines and discuss further . Regards,Dr.Maheshwari